# SDR VNAA2013031800014

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 20,178 hours, 20,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE WHILE DESCENDING THROUGH 13,000 FEET.  FLAPS AND GEAR WERE UP.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, REPAIRED SMALL BURN MARKS ON RIGHT TRU (TRANSFORMER RECTIFIER UNIT) DOOR AND ON RIGHT SIDE OF FUSELAGE, REMOVED AND REPLACED TWO (2) STATIC WICKS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
